# SDR DALA2016012600635

- Difficulty date: January 25, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FWD CLIP ON BEAM NR 1 AT FWD PASSENGER ENTRANCE DOOR L1.  CLIP ON BEAM NR 1 AT FWD WAS REPLACE IAW DWG 9955752, REV K, 51-10-2 51-10-3 PARA 14 AND 21, 51-30-2.
